Everyones Accutane experience is different but to answer your questions yes its worth it. Like I said everyones IB differs but mine were never terrible. I usually start clearing up really well after 3 months. You cope with it by knowing youll have completely clear still at the end of your course. Yes most people break out in different places than usual.
I can also relate to feeling depressed but for me Accutane is a antidepressant because it clears my skin. Sure its going to get worse in the beginning but its worth it in the end. Youre already feeling depressed because you have acne so by taking accutane at least you are doing something to fix the problem instead of just being miserable worrying how bad the IB MAY be.
This is completely normal almost everyone gets a initial breakout from accutane the first few weeks that last a while depending on how high your dosage is. Dont quit though it will start clearing up especially sense you are raising your dosage. Every time you raise the dosage your skin will purge a bit until it gets everything out. 60mg is a good dosage though so you should she good results soon!
Nope thats completely normal. Im on accutane too and im the same way. Its a listed common side effect. Unfortunately youre going to have to put up with it until you get off it. Youre pretty fair skinned like me and I also had a slight pinkish tone to my skin pre accutane which is probably because what you said, using harsh products on your face for so long. Anyway just make sure you are moisturizing really good and I try to only wash my wash with cool water which helps a bit.
How many MG do you take a day? The higher the dosage the more common these side effects are. Also it being winter doesnt help either.
My face is dry! I have never experienced dry skin and now it stays matte nearly the entire day. It is quite a change. I do not mind my face being dry, however, my lips are also very dry. I have to use more lip balm to help them stay moisturized. Also my back acne is 95% clear. I have had acne on my upper back and buttox for a couple years and they are nearly 100% clear. That is kind of embarrassing to admit but I want to give honest updates. As far as my face, I am still staying 100% clear. It has been nice, I must say. The dryness is definitely from the B5 and L-Carnitine. Many supplementing these vitamins also mentioned these symptoms. I am hoping these vitamins help my skin once I choose to come off BP to truly test the efficacy of my supplements.
I hope someone is reading my updates lol
Im reading them! haha
I took B5 / L-Carnitine last year and I definitely experienced my skin became drier too.
Goodness I have no clue why I have neglected coming back to update my topic. Trust me it is not because I am 100% clear. Nope. That is not the case. I blame it on a really rough semester at school.
Anyway, regarding my skin. I am about 90% or more clear at any given time. My skin is doing better now than the summer months. I still get cysts every month or so and they are like I remember then ----- bloody, big, gross. I hate them so much.
I am still wanting to go on accutane within the next few months. Because I am so fed up with using BP honestly and not begin clear to me liking. Today I was reading upon this pill sold from a line called Clearzine acne Solution. It is supposedly a pill that you take to clear your acne. You can purchase it online. I will provide everyone a link here:
You can read though the reviews yourself. And there are more vendors selling this item if you just search amazon more thoroughly for a better deal. It seems promising. I want to give it a go. But I am concerned I am going to break out in tons of pimples. I might purchase it and use it in conjunction with BP for a couple months and then stop BP to see where the pills have gotten me. I do not know for certain if I will. I will ponder upon it in the coming weeks. What do you guys think about it??? Scam??? Legit??? I am interested in your opinions! Would you try it? Why or why not!
Thank you to everyone who has supported me on this site from day one and to all those who have helped me along the way. Very grateful and will always be.
I took a look at it and Im leaning towards a scam. You have to be careful with Amazon because they pay people to leave good reviews lol. Im not saying all the reviews are fake though but I dont think may of the people on there are in situations like us (have a lot milder acne). I also looked at the ingredients and it does have stuff in it that has helped people on here so you never know! I would use it with BP to start like you said though. Thats just my opinion though!
I cant really answer your question directly because antibiotics never really worked for me but I would say if youre 97 percent clear just keep using it. Worst case you do become resistant from it (which youll tell when you start breaking out more) and then you can move onto accutane. I would not keep switching antibiotics once one stops working however.
But thats just my opinion. I know it didnt really answer your question.
Split the pills like you said or call your derm and tell him youll be short and theyll probably call in a new prescription for you. You may just need to get your blood work done early so they can look at it before.
First week or so you wont notice a difference probably then your going to start getting really dry, especially your lips. And youre more than likely going to start to break out more than normal for a couple of weeks then it should start clearing. 80 mg is a pretty high dose which means you are going to get more side effects (mostly dryness) but you will probably clear up a lot faster.